# SDR SWAA2013071818321

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 27,919 hours, 16,577 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Latch
- Part number: BACL10AJ1
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SNAP PANEL OTBD OF LT GEAR 551DB LATCHES LOOSE.  R&R LATCHES IAW MM.
